# SDR COM20375

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781032315
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LT WING.  REPLACED LANDING GEAR EXTENSION, HYDRAULIC TUBING IN LT WING CENTER SECTION.
